# SDR E07A201807180001

- Difficulty date: July 14, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N361AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500313
- Aircraft time: 1,864 hours, 1,187 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1953015
- Part serial: 1432H5883
- Condition: Cracked
- Location: Cockpit
- Part time: 1,864 hours, 1,187 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT. CREW HEARD A LOUD POP AND SEE CRACKS FORMING ACROSS PILOT WINDSHIELD. CREW DESCENDED AND LANDED AT SCHEDULED ARRIVAL AIRPORT KMKC.
